Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 41, NWS Little Rock, AR

April 2, 2025Monroe County, Woodruff County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 2, 2025, 5:53 PM CDT for Monroe County, Woodruff County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2025, 5:53 PM CDT (22:53 UTC)
Expired
Apr 2, 2025, 6:30 PM CDT
In force
37 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Monroe County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 95 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:52 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 421 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
847 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
421 m²/s²
0-3 km storm-relative helicity
660 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:51 PM CDT, 3 hours 2 minutes earlier. Its key messages:

  • Issued at 245 PM CDT Wed Apr 2 2025
  • Several high impact weather events, perhaps historic, will affect the forecast area through Saturday.
Area forecast discussion, Apr 2, 2:51 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
251 PM CDT Wed Apr 2 2025

...New KEY MESSAGES, DISCUSSION...

.KEY MESSAGES...
Issued at 245 PM CDT Wed Apr 2 2025

- Several high impact weather events, perhaps historic, will
  affect the forecast area through Saturday.

&&

.DISCUSSION...
Issued at 245 PM CDT Wed Apr 2 2025

18z KLZK upper air observation indicates a 'loaded gun' type
sounding. MUCape of > 4000kg is indicated, with a 0-3km (supercell
discriminator) of > 275 m2/s2.

After convective inhibition erodes this afternoon, all parameters
derived from this sounding support supercell development, with
support for long track, significant or greater tornadoes. Several
brief supercells already have been noted this afternoon.  Near
term forecasts will occupied on this severe weather event, which
will last throughout the evening hours, as a cold front moves
east into the forecast area.

This cold frontal boundary that will focus this severe weather event
will stall across the forecast area on Thursday. This feature
will become nearly stationary, as it becomes parallel to the
southwesterly upper level flow. The front will likely wobble due
to convective outflow(s), but much of the area will receive
excessive rainfall through Saturday, as several waves in the
southwest flow interacts with the boundary. The rainfall will
produce not only a flash flooding threat, but a river flooding
threat as well.

Rainfall will finally come to an end late Saturday and early Sunday.

Near to below normal temperatures will prevail Sunday through
Wednesday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1231 PM CDT Wed Apr 2 2025

Utilized latest CAM outputs for TSRA forecasts at TAF sites.
Expect sites to have 30-50% temporal coverage of MVFR conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     58  68  56  81 /  80  90  90 100
Camden AR         65  80  67  85 /  90  90  80  80
Harrison AR       51  62  52  72 /  20  80  60 100
Hot Springs AR    59  70  61  80 /  90 100  90 100
Little Rock   AR  61  74  62  84 /  90 100  90  90
Monticello AR     69  83  71  86 /  80  80  60  70
Mount Ida AR      58  70  60  79 /  80 100  90 100
Mountain Home AR  52  64  53  74 /  30  90  70 100
Newport AR        60  68  59  81 /  90 100  90  90
Pine Bluff AR     64  78  66  85 /  90  90  80  80
Russellville AR   57  70  58  80 /  70  90  80 100
Searcy AR         59  73  58  84 /  90  90  90  90
Stuttgart AR      64  75  66  84 / 100  90  90  80

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for ARZ004>008-014>017-024-
025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130-
137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340-
341.

Wind Advisory until midnight CDT tonight for ARZ008-016-017-025-
033-034-045>047-056-057-064-065-069.

Blowing Dust Advisory until 6 PM CDT this evening for ARZ008-017-
025.

&&

SHORT TERM...55
LONG TERM....55
AVIATION...55
Hazardous weather outlook, Apr 2, 3:45 AM CDT, 14 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
345 AM CDT Wed Apr 2 2025

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-022200-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
345 AM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Numerous strong to severe thunderstorms will be likely
today. Parts of northeastern Arkansas and east-central Arkansas
are within a High Risk for severe weather (level 5 out of 5).
However, the majority of the state is in either an Enhanced Risk
(level 3 out of 5), Moderate Risk (level 4 out of 5), or as
mentioned above a High Risk (level 5 out of 5).

All severe weather hazards will be possible across the state today
including: large hail (baseball size to potentially larger),
damaging wind gusts (in excess of 80+ mph), and tornadoes (a few
which may be long-track and violent... especially across
northeastern and east-central Arkansas).

Flash flooding is also a major concern as these thunderstorms
will be efficient rain producers and may proceed to lead to an
overwhelming amount of rainfall falling in a short period of time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The threat for severe weather will decrease slightly for
Thursday...but will still see some threat for large
hail...damaging winds...and an isolated tornado. Thursday's most
concerning hazard at the time looks to be a decent confidence in
large hail across portions of central and southwestern Arkansas.

A front will become stalled over some portion of Arkansas by late
today...remaining over the state into the weekend. Several rounds
of showers and thunderstorms are possible...resulting in several
inches of rainfall. The threat for flash and/or river flooding
will increase significantly by late this week. A large portion of
the state is forecast to experience total rainfall amounts from
today through Sunday morning of 4 to 8 inches statewide, with
values of 10+ inches possible across northeastern Arkansas.

.Spotter Information Statement...

Spotter activation will be needed today across the state,
especially across the eastern 2/3rds of the state which
encompasses the Moderate and High Risk contours via the Storm
Prediction Center.

Spotters should be prepared to possibly encounter all hazards:
large hail of baseball size or larger, damaging wind gusts of 60
mph to 80+ mph, a tornadoes (a few which could be violent and
long-track). Additionally, spotters should be prepared to
encounter flash flooding and understand as this threat does extend
into the evening hours the dangers associated with spotting at
night.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

74

In the hours before

Special weather statement, Apr 2, 4:42 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Little Rock AR
442 PM CDT Wed Apr 2 2025

ARZ006>008-015-022230-
Randolph AR-Sharp AR-Fulton AR-Izard AR-
442 PM CDT Wed Apr 2 2025

...Strong thunderstorms will impact portions of northern Randolph,
northeastern Izard, eastern Fulton and northern Sharp Counties
through 530 PM CDT
...

At 442 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Thayer to near Cherokee Village
to near Ash Flat. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fryatt...                         Maynard...
Agnos...                          Middlebrook...
Ingram...                         Kittle...
Wirth...                          Saddle...
Ballard...                        Armstrong...
Ravenden Springs...               Cherokee Village...
Ash Flat...                       Dalton...
Mammoth Spring...                 Attica...
Elkins Park...                    Brakebill...
Hardy...                          Highland in Sharp County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for north central
Arkansas. A Tornado Watch also remains in effect until midnight CDT
for eastern and north central Arkansas.

&&

LAT...LON 3649 9077 3644 9078 3643 9077 3642 9077
      3641 9075 3639 9075 3624 9133 3624 9135
      3613 9172 3630 9170 3650 9176 3650 9078
TIME...MOT...LOC 2142Z 246DEG 50KT 3653 9167 3637 9155 3626 9158

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

72
Local storm report, Apr 2, 4:55 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
455 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Tstm Wnd Gst     Oppelo                  35.11N 92.78W
04/02/2025  E60 MPH          Conway             AR   Amateur Radio

&&

55
Local storm report, Apr 2, 5:19 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
519 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     Tstm Wnd Dmg     Cotton Plant            35.01N 91.25W
04/02/2025                   Woodruff           AR   Trained Spotter

            Trees reported to be blown down.

&&

55
Local storm report, Apr 2, 5:25 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
525 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     Hail             1 NE Jacksonville       34.88N 92.12W
04/02/2025  M1.00 Inch       Pulaski            AR   Public

            Report from mPING: Quarter (1.00 in.).

&&

55
Local storm report, Apr 2, 5:31 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
531 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     Hail             Cabot                   34.97N 92.02W
04/02/2025  M1.00 Inch       Lonoke             AR   Trained Spotter

&&

55
Local storm report, Apr 2, 5:32 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
532 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Hail             1 NE Hoover Addition    34.91N 92.02W
04/02/2025  E1.25 Inch       Lonoke             AR   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:45 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita6 days
Apr 2, 10:02 AM CDTRiver Flood WarningLZKClay21 days
Apr 2, 10:05 AM CDTRiver Flood WarningLZKRandolph5 days
Apr 2, 10:58 AM CDTBlowing Dust AdvisoryLZKJackson, Lawrence, Randolph7 hr
Apr 2, 11:03 AM CDTRiver Flood WarningLZKIzard, Stone5 days
Apr 2, 11:03 AM CDTRiver Flood WarningLZKIndependence6 days
Apr 2, 11:05 AM CDTRiver Flood WarningLZKSearcy4 days
Apr 2, 11:07 AM CDTSpecial Weather StatementLZKJohnson, Logan23 min
Apr 2, 11:09 AM CDTRiver Flood WarningLZKIndependence, Jackson15 days
Apr 2, 11:28 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan26 min
Apr 2, 11:31 AM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Newton, Searcy16 min
Apr 2, 11:54 AM CDTSpecial Weather StatementLZKJohnson, Newton36 min
Apr 2, 12:07 PM CDTSpecial Weather StatementLZKFranklin23 min
Apr 2, 12:22 PM CDTSpecial Weather StatementLZKScott38 min
Apr 2, 12:29 PM CDTSpecial Weather StatementLZKJohnson, Newton46 min
Apr 2, 12:56 PM CDTSpecial Weather StatementLZKJohnson, Marion, Newton49 min
Apr 2, 1:02 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott43 min
Apr 2, 1:34 PM CDTSpecial Weather StatementLZKMarion41 min
Apr 2, 1:38 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell37 min
Apr 2, 1:41 PM CDTSpecial Weather StatementLZKSearcy34 min
Apr 2, 1:43 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKBaxter, Fulton, Marion47 min
Apr 2, 1:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKBaxter, Boone, Marion, Newton, Searcy45 min
Apr 2, 1:50 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton25 min
Apr 2, 1:52 PM CDTTornado WarningLZKBaxter, Boone, Marion, Newton, Searcy38 min
Apr 2, 1:57 PM CDTSpecial Weather StatementLZKScott33 min
Apr 2, 2:00 PM CDTSpecial Weather StatementLZKPope30 min
Apr 2, 2:02 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Van Buren, Yell43 min
Apr 2, 2:10 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton35 min
Apr 2, 2:16 PM CDTSpecial Weather StatementLZKLogan, Scott44 min
Apr 2, 2:22 PM CDTTornado WarningLZKBaxter, Fulton, Marion38 min
Apr 2, 2:30 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Marion30 min
Apr 2, 2:31 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Scott, Yell44 min
Apr 2, 2:37 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Newton, Pope, Searcy, Van Buren23 min
Apr 2, 2:46 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott20 min
Apr 2, 2:52 PM CDTSpecial Weather StatementLZKPope, Searcy38 min
Apr 2, 2:56 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Johnson, Logan, Marion, Newton and 4 more49 min
Apr 2, 2:59 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKConway, Logan, Perry, Pope, Van Buren, Yell46 min
Apr 2, 3:13 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Marion, Searcy32 min
Apr 2, 3:44 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone and 1 more21 min
Apr 2, 3:45 PM CDTFlash Flood WarningLZKBaxter, Fulton, Marion3 hr
Apr 2, 3:55 PM CDTFlash Flood WarningLZKJohnson, Logan, Marion, Montgomery, Newton, Polk and 5 more3 hr
Apr 2, 4:08 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Independence, Izard, Stone, Van Buren52 min
Apr 2, 4:10 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike50 min
Apr 2, 4:11 PM CDTTornado WarningLZKMonroe, Woodruff11 min
Apr 2, 4:20 PM CDTSpecial Weather StatementLZKFulton25 min
Apr 2, 4:29 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Pope, Saline and 2 more36 min
Apr 2, 4:42 PM CDTSpecial Weather StatementLZKRandolph48 min
Apr 2, 4:50 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pulaski, Saline and 1 more17 min
Apr 2, 4:51 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Drew, Jefferson, Lincoln39 min
Apr 2, 4:55 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Jackson, Lawrence, Sharp and 1 more50 min
Apr 2, 4:56 PM CDTSevere Thunderstorm WarningLZKFaulkner, Grant, Lonoke, Pulaski, Saline, White35 min
Apr 2, 5:02 PM CDTFlash Flood WarningLZKBaxter, Marion88 min
Apr 2, 5:04 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKConway, Faulkner, Lonoke, Perry, Prairie, Pulaski and 1 more27 min
Apr 2, 5:22 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff38 min
Apr 2, 5:22 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White25 min
Apr 2, 5:28 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKArkansas, Jefferson, Lincoln, Monroe47 min
Apr 2, 5:29 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKLonoke, Prairie, Pulaski, White, Woodruff46 min
Apr 2, 5:38 PM CDTSevere Thunderstorm WarningLZKLawrence, Randolph, Sharp52 min
Apr 2, 5:39 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline51 min
Apr 2, 5:41 PM CDTTornado WarningLZKIndependence, Jackson, Lawrence, White49 min
Apr 2, 5:42 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKArkansas, Jefferson, Lincoln, Monroe23 min
Apr 2, 5:45 PM CDTTornado WarningLZKArkansas, Jefferson, Monroe45 min
Apr 2, 5:52 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKArkansas, Monroe, Prairie, Woodruff16 min
Apr 2, 5:54 PM CDTTornado WarningLZKArkansas, Jefferson, Lincoln36 min
Apr 2, 5:57 PM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 4 more3 hr
Apr 2, 5:57 PM CDTTornado WarningLZKMonroe, Prairie, Woodruff48 min
Apr 2, 6:03 PM CDTTornado WarningLZKJackson, White, Woodruff42 min
Apr 2, 6:16 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White44 min
Apr 2, 6:21 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Lawrence, Randolph39 min
Apr 2, 6:23 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Jackson, Lonoke, Prairie, White3 hr
Apr 2, 6:23 PM CDTTornado WarningLZKArkansas, Monroe34 min
Apr 2, 6:31 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline44 min
Apr 2, 6:32 PM CDTTornado WarningLZKLawrence, Randolph5 min
Apr 2, 6:34 PM CDTTornado WarningLZKLonoke, Prairie, White, Woodruff41 min
Apr 2, 6:38 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKClark, Dallas, Grant, Hot Spring, Jefferson40 min
Apr 2, 6:41 PM CDTTornado WarningLZKJackson, Woodruff14 min

Nearby

Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.